On the numerical treatment and analysis of Hammerstein integral equation

Document Type : Research Paper


epartment of Mathematics, Faculty of Sciences, University of Mohaghegh Ardabili, 56199-11367, Ardabil, Iran.


In this paper, we study the quadratic rules for the numerical solution of Hammerstein integral equation based on spline quasi-interpolant. Also the convergence analysis of the methods are given. The theoretical behavior is tested on examples and it is shown that the numerical results confirm theoretical part.


Volume 9, Issue 2
April 2021
Pages 493-510
  • Receive Date: 15 October 2018
  • Revise Date: 22 January 2020
  • Accept Date: 05 February 2020
  • First Publish Date: 01 April 2021